MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC FEMORAL SIZE 2, RIGHT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic tibia traptray cem sz 2f/2t (cat#: 02-012-41-2020 / serial#: (b)(4)), logic tibia ps mod insrt sz 2 9mm (cat#: 02-012-35-2009 / serial#: (b)(4)), three peg patella 32mm (cat#: 200-02-32).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, a representative informed that on (b)(6) 2022 that a surgeons will be replacing a loose femoral stem extension screw in one of his patient's right knee.The revision to occur on (b)(6) 2022.The x-ray images provided indicate that this is a logic cc femoral component.The plan is to retain the femoral component, remove the loose screw, and replace with a new screw that they will tighten down intraoperatively.No additional information available.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d6b, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported may have been the result of not fully tightening the screw into the femoral component using the torque-limiting driver handle, which is preset to release when the appropriate torque has been achieved, allowing for the screw to back out.However, this cannot be confirmed as the screw was not returned for evaluation.The most probable root cause associated with the reported event of "disassembled/misassembled¿ is associated with the unwanted disassembly of the device, or incorrect assembly of the device (attaching mating instrumentation incorrectly, assembling an implant construct off-axis, etc.).Section d1: brand name section d4: model number, catalog number, serial number, expiration date, unique identifier (udi) # section d9: device available for evaluation section d10: concomitants products - truliant tib imp psc insert sz 2, 13mm (cat# 02-022-44-2013 / serial# (b)(4)) - truliant tib imp psc insert sz 2, 15mm (cat# 02-022-44-2015 / serial# (b)(4)).

Brand Name
LOGIC CC FEMORAL SIZE 2, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14279317
Report Number1038671-2022-00515
Device Sequence Number5236852
Product Code JWH
UDI-Device Identifier10885862265708
UDI-Public10885862265708
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2023
Device Model NumberLOGIC CC FEMORAL SIZE 2, RIGHT
Device Catalogue Number02-010-06-0320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown